Proceedings of the American Mathematical Society. Volume 135, Number 7, 2007
Contents of Volume 135, Number 7 View front matter and back matter from the print issue of this journal View front and back matter from the print issue Bounds on the Castelnuovo-Mumford regularity of tensor products Giulio Caviglia Proc. Amer. Math. Soc. 135 (2007), 1949-1957. Ab...
Guardado en:
Autor principal: | |
---|---|
Formato: | Artículo |
Lenguaje: | English |
Publicado: |
American Mathematical Society
2009
|
Materias: | |
Acceso en línea: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/759 |
Etiquetas: |
Agregar Etiqueta
Sin Etiquetas, Sea el primero en etiquetar este registro!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Sea el primero en dejar un comentario!